# SDR SWAA2014061929198

- Difficulty date: May 21, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 64,916 hours, 53,022 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB 135.5 CRACKED AT AFT RADIUS OF FLANGE.  REPAIRED RIB IAW EA.
